MathSciNet Relay Station
MathSciNet bibliographic data
MR1483983 (99b:58061) 58E20
Korevaar, Nicholas J.; Schoen, Richard M. Global existence theorems for harmonic maps to non-locally compact spaces. Comm. Anal. Geom. 5 (1997), no. 2, 333–387.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement